Alert archive / California / High Surf Advisories in 2012

High Surf Advisory 12, NWS San Francisco Bay Area, CA

November 29, 20124 counties in California

NWS San Francisco Bay Area, CA issued this high surf advisory at Nov 29, 2012, 3:14 AM PST for 4 counties in California. It took effect at Nov 30, 2012, 9:00 AM PST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2012, 3:14 AM PST (11:14 UTC)
In effect from
Nov 30, 2012, 9:00 AM PST
Expired
Dec 1, 2012, 9:07 AM PST
In force
24 hr
Issued by
NWS San Francisco Bay Area, CA

Counties City and County of San Francisco, CA, Monterey County, CA, San Mateo County, CA, Santa Cruz County, CA

The radar

The San Francisco radar (KMUX), 12 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 11.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2012-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2012-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
901 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

318 
WHUS46 KMTR 291114
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
314 AM PST THU NOV 29 2012

CAZ006-509-529-530-301115-
/O.NEW.KMTR.SU.Y.0012.121130T1700Z-121201T1200Z/
SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
314 AM PST THU NOV 29 2012

...HIGH SURF ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 4 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY
TO 4 AM PST SATURDAY. 

* WAVES AND SURF...WEST SWELL INCREASING TO 14 TO 16 FEET.

* TIMING...FRIDAY AND FRIDAY NIGHT

* IMPACTS...HIGH SURF WILL PRODUCE RIP CURRENTS AND POSSIBLE
  EROSION AT AREA BEACHES. USE CAUTION WHEN NEAR THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CAZ505-301115-
/O.EXT.KMTR.SU.Y.0011.121130T0200Z-121201T1200Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
314 AM PST THU NOV 29 2012

...HIGH SURF ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
4 AM PST SATURDAY...

* WAVES AND SURF...COMBINED SEAS 16 TO 19 FEET AT THE COAST

* TIMING...TONIGHT THROUGH FRIDAY NIGHT

* IMPACTS...HIGH SURF WILL PRODUCE RIP CURRENTS AND POSSIBLE 
  EROSION AT AREA BEACHES. USE CAUTION WHEN NEAR THE COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
552 
WHUS46 KMTR 302150
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
150 PM PST FRI NOV 30 2012

CAZ505-011200-
/O.CON.KMTR.SU.Y.0011.000000T0000Z-121201T1200Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
150 PM PST FRI NOV 30 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY...

* WAVES AND SURF...COMBINED SEAS 14 TO 17 FEET AT THE COAST

* TIMING...FRIDAY AND FRIDAY NIGHT

* IMPACTS...HIGH SURF WILL PRODUCE RIP CURRENTS AND POSSIBLE 
  EROSION AT AREA BEACHES. USE CAUTION WHEN NEAR THE COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CAZ006-509-529-530-011200-
/O.CON.KMTR.SU.Y.0012.000000T0000Z-121201T1200Z/
SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
150 PM PST FRI NOV 30 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY...

* WAVES AND SURF...WEST SWELL INCREASING TO 14 TO 16 FEET.

* TIMING...FRIDAY AND FRIDAY NIGHT

* IMPACTS...HIGH SURF WILL PRODUCE RIP CURRENTS AND POSSIBLE 
  EROSION AT AREA BEACHES. USE CAUTION WHEN NEAR THE COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
921 
WHUS46 KMTR 010108
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
508 PM PST FRI NOV 30 2012

CAZ505-011800-
/O.EXT.KMTR.SU.Y.0011.000000T0000Z-121201T1800Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
508 PM PST FRI NOV 30 2012

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 AM PST SATURDAY...

* WAVES AND SURF...COMBINED SEAS 14 TO 17 FEET AT THE COAST. THE
  LARGEST BREAKING WAVES CAN BE EXPECTED AT POINT AND DEEP WATERS
  BREAKS.

* TIMING...FRIDAY NIGHT THROUGH SATURDAY MORNING. 

* IMPACTS...HIGH SURF CONDITIONS WILL PRODUCE STRONG RIP
  CURRENTS...SNEAKER WAVES AND POSSIBLE EROSION AT AREA BEACHES.
  USE CAUTION WHEN VISITING BEACHES AND DO NOT TURN YOUR BACK TO
  THE WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS...SNEAKER WAVES AND
LOCALIZED BEACH EROSION.

&&

$$

CAZ006-509-529-530-011800-
/O.EXT.KMTR.SU.Y.0012.000000T0000Z-121201T1800Z/
SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
508 PM PST FRI NOV 30 2012

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 AM PST SATURDAY...

* WAVES AND SURF...WEST SWELL 14 TO 16 FEET. THE LARGEST BREAKING
  WAVES CAN BE EXPECTED AT POINT AND DEEP WATERS BREAKS.

* TIMING...FRIDAY NIGHT THROUGH SATURDAY MORNING. 

* IMPACTS...HIGH SURF CONDITIONS WILL PRODUCE STRONG RIP
  CURRENTS...SNEAKER WAVES AND POSSIBLE EROSION AT AREA BEACHES.
  USE CAUTION WHEN VISITING BEACHES AND DO NOT TURN YOUR BACK TO
  THE WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS...SNEAKER WAVES AND
LOCALIZED BEACH EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
253 
WHUS46 KMTR 011341
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
541 AM PST SAT DEC 1 2012

CAZ505-021300-
/O.EXT.KMTR.SU.Y.0011.000000T0000Z-121202T1300Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
541 AM PST SAT DEC 1 2012

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 5 AM PST SUNDAY...

* WAVES AND SURF...COMBINED SEAS 14 TO 17 FEET AT THE COAST. THE 
  LARGEST BREAKING WAVES CAN BE EXPECTED AT POINT AND DEEP 
  WATERS BREAKS. 

* TIMING...FRIDAY NIGHT THROUGH SUNDAY MORNING.

* IMPACTS...HIGH SURF CONDITIONS WILL PRODUCE STRONG RIP 
  CURRENTS...SNEAKER WAVES AND POSSIBLE EROSION AT AREA BEACHES. 
  USE CAUTION WHEN VISITING BEACHES AND DO NOT TURN YOUR BACK TO 
  THE WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS...SNEAKER WAVES AND
LOCALIZED BEACH EROSION.

&&

$$

CAZ006-509-529-530-021300-
/O.EXT.KMTR.SU.Y.0012.000000T0000Z-121202T1300Z/
SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
541 AM PST SAT DEC 1 2012

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 5 AM PST SUNDAY...

* WAVES AND SURF...WEST SWELL 14 TO 16 FEET. THE LARGEST 
  BREAKING WAVES CAN BE EXPECTED AT POINT AND DEEP WATERS 
  BREAKS. 

* TIMING...FRIDAY NIGHT THROUGH SUNDAY MORNING.

* IMPACTS...HIGH SURF CONDITIONS WILL PRODUCE STRONG RIP 
  CURRENTS...SNEAKER WAVES AND POSSIBLE EROSION AT AREA BEACHES. 
  USE CAUTION WHEN VISITING BEACHES AND DO NOT TURN YOUR BACK TO 
  THE WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS...SNEAKER WAVES AND
LOCALIZED BEACH EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
281 
WHUS46 KMTR 011707
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
907 AM PST SAT DEC 1 2012


CAZ505-011815-
/O.CAN.KMTR.SU.Y.0011.000000T0000Z-121202T1300Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
907 AM PST SAT DEC 1 2012

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
CANCELLED THE HIGH SURF ADVISORY. 



$$

CAZ006-509-529-530-011815-
/O.CAN.KMTR.SU.Y.0012.000000T0000Z-121202T1300Z/
SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
907 AM PST SAT DEC 1 2012

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
CANCELLED THE HIGH SURF ADVISORY. 



$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this high surf advisory went out at Nov 28, 10:44 PM PST, 4 hours 30 minutes earlier.

Area forecast discussion, Nov 28, 10:44 PM PST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1044 PM PST WED NOV 28 2012

...SIGNIFICANT RAINFALL EXPECTED FROM THURSDAY NIGHT THROUGH SUNDAY...

.DISCUSSION...AS OF 8:33 PM PST WEDNESDAY...THE COLD FRONT THAT
BROUGHT RAIN AND WINDS TO THE AREA TODAY HAS MOVED TO THE SOUTH
AND EAST. LATEST RADAR SCANS SHOW SHOWER ACTIVITY HAS MOSTLY ENDED
ACROSS THE CWA. THE HIGHEST RAINFALL TOTALS TODAY OCCURRED IN THE
SANTA LUCIAS WHERE NEARLY 3 INCHES FELL. THE NEXT HIGHEST WAS IN
NORTHERN SONOMA COUNTY...THE VENADO GAUGE WHICH REACHED 2.04
INCHES. AROUND THE BAY AREA SAW FROM AROUND A QUARTER OF AN INCH
TO THREE QUARTERS OF AN INCH EXCEPT FOR IN THE HIGHER TERRAIN
WHERE OVER 1.5 INCH WAS MEASURED. LESSER AMOUNTS WERE MEASURED IN
THE LOWER ELEVATIONS OF MONTEREY AND SAN BENITO COUNTIES...A FEW
TENTHS TO AROUND A HALF INCH.

THE AREA IS CURRENTLY UNDER A BRIEF BREAK BETWEEN SYSTEMS. CLOUDS
ARE EXPECTED TO INCREASE TOMORROW AS WILL SOUTHERLY WINDS AGAIN
AHEAD OF THE NEXT FRONT. SOUTHEAST WINDS ARE FORECAST TO BE BREEZY
THURSDAY MORNING FROM THE BAY AREA NORTHWARD...THEN INCREASE BY
EVENING ACROSS ALL AREAS. A WIND ADVISORY MIGHT NEED TO BE
CONSIDERED FOR THE HIGHER TERRAIN AREAS. ALTHOUGH LIGHT RAIN IS
EXPECTED TO BEGIN AS EARLY AS MIDDAY THURSDAY...THE HEAVIER RAIN
EXPECTED WITH THE FRONT IS EXPECTED TO BEGIN IN EARLY FRIDAY MORNING
ACROSS THE NORTH BAY...THEN SPREAD SOUTH INTO THE BAY AREA BY MID
MORNING...AND INTO THE MONTEREY BAY AREA BY NOON. AS THIS SYSTEM
IS PROGGED TO BE SLOWER MOVING...HIGHER RAINFALL RATES ARE
EXPECTED. LATEST QPF NUMBERS FROM THE CNRFC GIVE 2-DAY TOTALS OF
4-6 INCHES BY 4 AM SATURDAY ACROSS THE MOUNTAINS OF SONOMA AND
SANTA CRUZ COUNTIES WITH LESSER AMOUNTS ELSEWHERE. ADDITIONAL RAIN
SYSTEMS MOVING THROUGH SATURDAY AND SUNDAY WILL LIKELY LEAD TO
SOME URBAN AND OR SMALL STREAM FLOODING AT TIMES. OCCASIONAL GUSTY
WINDS WILL ALSO PROVIDE THE POSSIBILITY OF DOWNED POWER LINES AND
TREES.

THE LAST SYSTEM IS FORECAST TO MOVE THROUGH ON SUNDAY AND HIGH
PRESSURE IS SLATED TO BUILD OVER THE WEST FOR A DRYING TREND GOING
INTO NEXT WEEK.

&&

.AVIATION...AS OF 10:44 PM PST WEDNESDAY...MAINLY HIGH CLOUDS OVER
AREA TERMINALS TONIGHT IN THE POST FRONTAL ENVIRONMENT. VFR
CONDITIONS AND LIGHT SOUTHERLY WINDS EXPECTED TO PERSIST THROUGH
TONIGHT. THE NEXT STORM IN THE SERIES IS ANTICIPATED TO MOVE INTO
THE NORTH BAY THURSDAY MORNING WITH SOUTHERLY WINDS BECOMING
STRONG AND GUSTY ACROSS THE REGION AFTER 16Z. SHOWERS EXPECTED TO
MOVE INTO THE BAY AREA IN THE LATE AFTERNOON AND EVENING.

VICINITY OF KSFO...VFR CONDITIONS WITH MODERATE SOUTH TO
SOUTHEASTERLY WINDS EXPECTED THROUGH TONIGHT. WINDS WILL PICK
UP TO 15 TO 20 KT WITH GUSTS TO AROUND 25 KT AFTER 16Z THURSDAY
AFTERNOON.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR CONDITIONS WITH MODERATE EAST
WINDS EXPECTED THROUGH TONIGHT. WINDS WILL PICK UP TO AROUND 15
KT AFTER 16Z THURSDAY AFTERNOON.

&&

.MARINE...AS OF 2:45 PM PST WEDNESDAY...A DEEP LOW PRESSURE SYSTEM
IN THE EASTERN PACIFIC IS GENERATING LARGE SWELLS THAT WILL BEGIN
TO ARRIVE TOMORROW. AS SOUTHERLY WINDS AHEAD OF THE SYSTEM
INCREASE THE COMBINED SEAS WILL RISE TO AS HIGH AS 18 FEET. SEAS
AT COAST IN THE NORTH BAY MAY REACH AS HIGH AS 16 FEET LEADING TO
HIGH SURF CONDITIONS...SEE SFOCFWMTR FOR DETAILS.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...PT ARENA TO PIGEON PT 10-60 NM
             SCA...PT ARENA TO PT REYES 0-10 NM FROM 3 AM
             SCA...PT REYES TO PIGEON PT 0-10 NM FROM 3 AM
             SCA...ROUGH BAR ADVISORY FOR SF BAR

&&

PUBLIC FORECAST: SIMS
AVIATION/MARINE: CW

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
Hazardous weather outlook, Nov 28, 2:10 PM PST, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
210 PM PST WED NOV 28 2012

CAZ006-506>513-516>518-528>530-292215-
SAN FRANCISCO-NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
210 PM PST WED NOV 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT

SCATTERED SHOWERS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

VERY WET WEATHER ALONG WITH GUSTY WINDS ARE FORECAST THROUGH
SUNDAY AS TWO STRONG SYSTEMS MOVE THROUGH OUR AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ505-292215-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
210 PM PST WED NOV 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WAVES TO 16 FEET ARE EXPECTED THURSDAY INTO EARLY FRIDAY.

*** COASTAL FLOOD WARNING SFOCFWMTR ***

VERY WET WEATHER ALONG WITH GUSTY WINDS ARE FORECAST THROUGH
SUNDAY AS TWO STRONG SYSTEMS MOVE THROUGH OUR AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 3:00 AM PSTGale WarningMTR30 hr
Nov 29, 3:00 AM PSTSmall Craft AdvisoryMTR24 hr
Nov 29, 11:22 AM PSTFlash Flood WatchMTRMarin, Monterey, Napa, City and County of San Francisco, San Mateo, Santa Clara and 2 more3 days
Nov 29, 11:23 AM PSTWind AdvisoryMTRMarin, Monterey, City and County of San Francisco, San Mateo, Santa Clara, Santa Cruz and 1 more27 hr

Nearby

High Surf Advisories in California, 2012Every high surf advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.